Publications



My doctoral thesis (2001) was about the linear representations of infinitesimal braids. My HDR (2009) (aka habilitation) was about the linear representations of the generalized braid groups which can be associated to arbitrary finite (complex) reflection groups.


My publications focus on the following subjects (click on the picture for more details, in french).


Braid groups

Reflection groups

Monodromy representations

Lie algebras

Galois theory

Cubic Hecke algebras

Knots and links

Group theory

...


In order to view a wordle of the titles of my papers, click here.




Randomized simplicial complexes (2022)

Preprint
PDF file
avec Juan González-Meneses

Parabolic subgroups of complex braid groups I (2022)

Preprint
PDF file
avec Filippo Callegaro

Cohomology of quasi-abelianized braid groups (2021)

Preprint
PDF file
avec Thomas Gobet

Hecke algebras of normalizers of parabolic subgroups (2020)

to appear in Algebras and Representation Theory
PDF file
avec Thomas Gobet et Anthony Henderson

Braid groups of normalizers of reflection groups (2020)

Ann. Inst. Fourier (Grenoble) 71 (2021)
PDF file

On the largest representation in type H4 (2020)

Preprint
PDF file

Hausdorff metric between simplicial complexes (2019)

Preprint
PDF file

Truncations and extensions of the Brauer-Chen algebra (2019)

J. Algebra 561 (2020) 273-294
PDF file

A maximal cubic quotient of the braid algebra (2018)

J. Algebra 607 (2022), part A, 381-410. (part 1)
PDF file
avec Vincent Beck

Torsion subgroups of quasi-abelianized braid groups (2017)

J. Algebra 558 (2020) 3-23
PDF file

Simplicial Random Variables (2017)

North-West. Eur. J. Math. 6 (2020) 199-220
PDF file

Measure theory and classifying spaces (2017)

Preprint
PDF file

Proof of the BMR conjecture for G20 and G21 (2017)

J. Symbolic Computations 92 (2019) 1-14
PDF file

Lattice extensions of Hecke algebras (2017)

J. Algebra 503 (2018), 104-120
PDF file

Homology computations for complex braid groups II (2016)

J. Algebra 477 (2017), 540-547
PDF file

Artin groups and Yokonuma-Hecke algebras (2016)

I.M.R.N. 2018, 4022-4062
PDF file

Crystallographic groups and flat manifolds from complex reflection groups (2015)

Geometriae Dedicata 182 (2016), 233-247
PDF file

Report on the Broué-Malle-Rouquier conjectures (2015)

in Perspectives in Lie theory, Springer INdAM Series, 2017, p. 351-359
PDF file
avec Goetz Pfeiffer

The BMR freeness conjecture for the 2-reflection groups (2014)

Mathematics of Computation 86 (2017), 2005-2023
PDF file
avec Emmanuel Wagner

Markov traces on the Birman-Wenzl-Murakami algebras (2014)

Preprint
PDF file
avec Olivier Brunat et Kay Magaard

Image of the braid groups inside the finite Iwahori-Hecke algebras (2014)

J. für die reine und angewandte Mathematik (Crelle) 733 (2017), 161-182
PDF file
avec Emmanuel Wagner

A cubic defining algebra for the Links-Gould polynomial (2012)

Advances in Math. 248 (2013) 1332-1365
PDF file

Infinitesimal Hecke algebras IV (2012)

Preprint
PDF file

The freeness conjecture for Hecke algebras of complex reflection groups, and the case of the Hessian group G26 (2012)

J. Pure Applied Algebra 218 (2014) 704-720
PDF file
avec Olivier Brunat

Image of the braid groups inside the finite Temperley-Lieb algebras (2011-2012)

Math. Zeitschrift 277 (2014) 651-664
PDF file
avec François Digne et Jean Michel

The center of pure complex braid groups (2011)

J. Algebra 347 (2011) 206-213
PDF file

The cubic Hecke algebra on at most 5 strands (2011)

J. Pure Applied Algebra 216 (2012), 2754-2782
PDF file (version détaillée)

Galois actions on complex braid groups (2011)

Advanced Studies in Pure Mathematics 63, 337-357 (2012)
PDF file

Residual nilpotence for generalizations of pure braid groups (2011)

CRM Series 14, Ed. Normale (2012) 389-401
PDF file
avec Filippo Callegaro

Homology computations for complex braid groups (2010)

J. European Math. Soc. 16, 103-164 (2014)
PDF file
avec Marc Cabanes

On ternary quotients of cubic Hecke algebras (2010)

Comm. Math. Phys. 314 (2012) 57-92
PDF file

Braids inside the Birman-Wenzl-Murakami algebra (2009)

Algebraic Geometric Topology 10 (2010) 1865-1886
PDF file

Hooks generate the representation ring of the symmetric group (2009)

Expositiones Mathematicae 30 (2012) 268-276
PDF file

Infinitesimal Hecke algebras II (2009)

Preprint
PDF file

Infinitesimal Hecke algebras III (2009)

Preprint
PDF file

Reflection groups acting on their hyperplanes (2008)

J. Algebra 322 (2009) 2848-2860
PDF file

Group algebras of finite groups as Lie algebras (2008)

Comm. Algebra 38 (2010) 2572-2584
PDF file

Branching properties for the groups G(de,e,r) (2007)

J. Algebra 323 (2010) 966-982
PDF file

Krammer representations for complex braid groups (2007-2008)

J. Algebra 371 (2012), 175-206
PDF file (preprint 2008)
avec Jean Michel

Automorphisms of complex reflection groups (2007-2010)

Representation Theory 14 (2010) 747-788
PDF file

Characters of the Grothendieck-Teichmüller group through rigidity of the Burau representation (2007)

Ann. Fac. Sci. Toulouse 17 (2008) 765-780
PDF file
avec Christian Blanchet

Cabling Burau Representation (2006)

Preprint
PDF file

Strongly indecomposable finite groups (2006)

Expo. Math. 26 (2008) 261-267
PDF file

L'algèbre de Lie des transpositions (2005-2006)

J. Algebra 310 (2007) 742-774
PDF file

Sur les représentations de Krammer génériques (2005-2006)

Ann. Inst. Fourier 57 (2007) 1883-1925
PDF file

On the residual nilpotence of pure Artin groups (2005)

J. Group Theory 9 (2006) 483-485.
PDF file

Monodromie algébrique des groupes d'Artin diédraux (2004)

J. Algebra 303 (2006) 97-132
PDF file

Caractères de rigidité du groupe de Grothendieck-Teichmüller (2004)

Compositio Mathematica 142 (2006) 657-678
PDF file

On the representation theory of braid groups (2003-2005)

Annales Mathématiques Blaise Pascal 20, 193-260 (2013)
PDF file

Infinitesimal Hecke Algebras (2003)

C. R. Acad. Sci. Paris, Ser. I 337, 297-302 (2003).
PDF file

Caractérisations de la représentation de Burau (2003)

Expo. Math. 21, 263-278 (2003)
PDF file

Éléments de Jucys-Murphy généralisés (2005)

Comm. Algebra 33 No 9, 2879-2898 (2005)
PDF file

Irréducibilité générique des produits tensoriels de monodromies (2002)

Bull. Soc. Math. Fr. 132 (2004), 201-232
PDF file (version publiée)

On Sn-irreducible KZ-systems (2001)

Comptes Rendus Acad. Sci. 333, Série 1, 517-522 (2001)
PS file

Quotients infinitésimaux du groupe de tresses (2001)

Ann. Inst. Fourier, 53 No. 5 (2003), 1323-1364
PS file

Une caractérisation tensorielle des représentations standard (1999)

Expo. Math. 18, 245-254 (2000)
PDF file